A 24-year-old female asked:
dx:pneumonia.taking levaquin (levofloxacin)[email protected] when i exhale there is rattling and it sounds worse. does this mean its clearing up or do i need to go back2er?
1 doctor answer • 1 doctor weighed in
General Practice 28 years experience
Call your doctor: One should not be using the er for primary care medical problems. You are not dying. This is why one has a family physician. Please call and have your family doctor paged. Let them know how long you have been on Levaquin (levofloxacin) and what you are experiencing now.
4.7k viewsAnswered >2 years ago
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.